# SDR 96ZZZX3190

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Plate
- Part number: 1175000212
- Condition: Worn
- Location: Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN SKID PLATE.  REMOVED AND REPLACED 2 EACH.
